U.S. doctors online nowAsk doctors free
A 33-year-old female asked:

I understand lack of sexual desire is a side effect of zoloft (sertraline) . however, i feel a lack of emotion (ie, happy, sad, ...) is this also a side effect?

1 doctor answer2 doctors weighed in
Dr. Marie Trenga
Family Medicine 36 years experience
SSRIs: Zoloft (sertraline) is an antidepressant of the ssri class. Some people report feeling apathetic or their emotions are blunted while on these medicines.Let the doctor who prescribed zoloft (sertraline) know. A change in dose, switch to a different medicine or addition of another can help.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 43-year-old member asked:
1 doctor answer1 doctor weighed in
A 19-year-old male asked:
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
2 doctor answers7 doctors weighed in
A 16-year-old male asked:
1 doctor answer2 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.